# SDR P5CA9701613

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69B409653
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 4 RIGHT LEADING EDGE DRIVE UNIT PNEUMATIC SUPPLY DUCT.  REPLACED DUCT PER BAC MM 36-11-00.
